# SDR SWAA2023110112659

- Difficulty date: October 20, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 77,822 hours, 46,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL WEB HAS ELONGATED FSTENER HOLES AT STA 460+3' WL 156 RBL 27<[01] LOCATED AND DRILLED FWD CARGO WEB SILL AND INSTALLED NUT PLATES ON NEW WEB . I/A/W SRM 51-40-02-0G-0.;[02] VERIFIED ITEM 1;[03] C/S DRILLED HOLES I.A.W SRM 51-40-05-0G-0 AND BOEING DWG  143A8120 REV:-;[04] STEP 3 COUNTERSINK VERIFIED;[05] AUDIT C/W
